# SDR HEEA060201

- Difficulty date: January 22, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8589X
- Make and model: Bell 206L-3
- Aircraft serial: 51487
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 206011810149
- Condition: Damaged
- Location: Tail Rotor
- Part time: 6,236 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL ROTOR BLADE HAS TIP DAMAGE .
